Header logo is ei

Entropic Regularization of Markov Decision Processes

2019

Article

ei


Author(s): Belousov, B. and Peters, J.
Journal: Entropy
Volume: 21
Number (issue): 7
Pages: 674
Year: 2019

Department(s): Empirical Inference
Bibtex Type: Article (article)

DOI: 10.3390/e21070674
State: Published
URL: https://www.mdpi.com/1099-4300/21/7/674

BibTex

@article{BelPet19,
  title = {Entropic Regularization of Markov Decision Processes},
  author = {Belousov, B. and Peters, J.},
  journal = {Entropy},
  volume = {21},
  number = {7},
  pages = {674},
  year = {2019},
  url = {https://www.mdpi.com/1099-4300/21/7/674}
}